# SDR AALA20070467

- Difficulty date: March 10, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 28G INOPERATIVE.  FOUND PIN ON CONNECTOR PUSHED BACK.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 28G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
